MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR BACTISEAL BARIUM STRIPED CATH; BACTISEAL CATHETER KIT

INTEGRA LIFESCIENCES SWITZERLAND SAR BACTISEAL BARIUM STRIPED CATH; BACTISEAL CATHETER KIT
Model Number NS0340
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 2 of 2 reports linked to mfg report numbers: 3013886523-2022-00317.A physician reported a certas valve (b)(4) was implanted via v-p shunt on (b)(6) 2022 with setting 2 and was used with bactiseal barium striped cath (ns0340).Due to suspicion of obstruction, shunt imaging was performed on an unknown date.There was no flow that could be confirmed on the distal part of the valve.The valve and catheter were removed (b)(6) 2022.The valve was replaced and it is unknown if the catheter was also replaced.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields:  d4, d9, g3, g6, h2, h3, h6, h10 the bactiseal catheter (id ns0340) was returned for evaluation.Failure analysis - the catheter was visually inspected; no defects were noted.The catheter was irrigated no occlusions noted.The catheter was leak tested no leaks noted.No root cause could be determined as the technician could not confirm any problem with the catheters at the time of investigation.The possible root cause for the issue reported by the customer could be due to user¿s error, possible when connecting the catheter, at the time of investigation no occlusion issues were noted with the catheter, or the defect could be with the valve.

Brand Name
BACTISEAL BARIUM STRIPED CATH
Common Device Name
BACTISEAL CATHETER KIT
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14991599
Report Number3013886523-2022-00318
Device Sequence Number1674177
Product Code JXG
UDI-Device Identifier10886704045175
UDI-Public10886704045175
Combination Product (Y/N)N
PMA/510(K) Number
K031123
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNS0340
Device Catalogue NumberNS0340
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer08/16/2022
Initial Report FDA Received Date07/12/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale